# SDR SIMA20130514004

- Difficulty date: May 14, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 23,448 hours, 16,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4662 THE CREW REPORTED THE CABIN EMERGENCY LIGHTS WERE FOUND IN THE EMERGENCY POSITION.  THE EMERGENCY LIGHTS WERE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1, 2, 3 & 4 EMERGENCY BATTERY IAW CRJ MM 33-15-17.  SERIAL NUMBERS: 110819, 76805, 85318 & 78157.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
